On the structure of measure spaces

Robert E. Zink Purdue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331223

Acta Mathematica, 107, (1), 53-71, 1961.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 117 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{robert1961on,
  title={On the structure of measure spaces},
  author={Robert E. Zink},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158372887932},
  booktitle={Acta Mathematica},
  volume={107},
  number={1},
  pages={53-71},
  year={1961},
}
Robert E. Zink. On the structure of measure spaces. 1961. Vol. 107. In Acta Mathematica. pp.53-71. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158372887932.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved